# SDR SWAA2022120167949

- Difficulty date: November 4, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL,  BS 492.4 - 500A, RBL 23, WL 156.5 IN THE FWD CARGO BAY.   REPLACED THE INTERCOSTAL IAW SRM 51-10-02, ITEM 9, AND DWG 143A0080, SHEET 11, REV-.
